# SDR 99ZZZX3710

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20F
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 23062750
- Condition: Separated
- Location: Turbine
- Part time: 899 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTED ENGINE LOW POWER.  ON INVESTIGATION FOR LOW POWER, THE NR 1 NOZZLE SHIELD WAS FOUND WITH THE DOME COMPLETLY SEPARATED FROM SHIELD INNER RING/BAND.  THIS FAILURE RESULTED IN DAMAGE TO NR 1 TURBINE NOZZLE WHICH MAY HAVE TO BE SCRAPPED.  THIS FAILURE WAS PRIMARY CAUSE OF REPORTED LOW POWER.
